# SDR MASA200500518

- Difficulty date: July 5, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 22,425 hours, 25,089 cycles
- Engine: Pwa PW123D
- Engine time: 17,727 hours, 20,415 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Mfc
- Part number: 324485318
- Condition: Failed
- Location: Engine
- Part time: 4,250 hours, 3,953 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SHUT DOWN IN FLIGHT BY IT SELF.  MX REPLACED FUEL PUMP WITH NO FIX AND FINALLY REPLACED THE MFC AND OPS CK'D NORMAL.
